# SDR SWAA2015111045929

- Difficulty date: October 12, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Heat Shield
- Part number: 595244931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, HEAT SHIELD CRACKED AT BS 1053, STRINGER 18R.  R & R HEAT SHIELD IAW SRM.
